zbMATH — the first resource for mathematics

Asymptotic solutions of a system of gas dynamics with low viscosity that describe smoothed discontinuities. (English) Zbl 1462.76152
Summary: We construct formal asymptotic solutions describing shock waves and tangential and weak discontinuities for the nonlinear system of gas dynamics of a fluid with small viscosity.
76N15 Gas dynamics (general theory)
76L05 Shock waves and blast waves in fluid mechanics
76M45 Asymptotic methods, singular perturbations applied to problems in fluid mechanics
Full Text: DOI
[1] Landau, L. D.; Lifshitz, E. M., Fluid Mechanics (1987), New York: Pergamon Press, New York
[2] Blokhin, A.; Trakhinin, Y. L., Stability of Strong Discontinuities in Fluids and MHD (2002), Elsevier Science: Handbook of Mathematical Fluid Dynamics, Elsevier Science · Zbl 1231.76344
[3] Alinhac, S., Ondes de raréfaction pour des systèmes quasi-linéaires hyperboliques multidimensionnels, Journées “Équations aux Dérivées Partielles, 0, 1-7 (1988) · Zbl 0669.35070
[4] Wang, Libin, Global existence of weak discontinuous solutions to the Cauchy problem with small BV initial data for quasilinear hyperbolic systems, Mathematical Methods in Applied Sciences, 38, 966-979 (2015) · Zbl 1320.35195
[5] Maslov, V. P.; Tsupin, V. A., Propagation of a shock wave in an isentropic gas with small viscosity, J. Soviet Math., 13, 163-185 (1980) · Zbl 0427.76063
[6] Maslov, V. P.; Omel’yanov, G. A., Geometric Asymptotics for Nonlinear PDE. I (2001), notfound: AMS, notfound · Zbl 0984.35001
[7] Shafarevich, A. I., The Navier-Stokes equations: Asymptotic solutions describing tangential discontinuities, Math. Notes, 67, 792-801 (2000) · Zbl 1011.76015
[8] Alillueva, A. I.; Shafarevich, A. I., Asymptotic Solutions of a Magnetohydrodynamic System which Describe Smoothed Discontinuities, Math. Notes, 99, 795-809 (2016) · Zbl 1351.35121
[9] Oleinik, O. A.; Samokhin, V. N., Mathematical Models in Boundary Layer Theory (1999), Boca Raton, FL: Chapman & Hall/CRC Press, Boca Raton, FL · Zbl 0928.76002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.